# SDR C2XA02TY143

- Difficulty date: September 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 7,872 hours, 5,471 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 14521939004
- Condition: Gouged
- Location: Horiz Stab
- Part time: 7,872 hours, 5,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C INSPECTION, MAINTENANCE FOUND A GOUGE IN THE RT HORIZONTAL STAB HINGE PIN SAFETY PIN WHICH REQUIRED A GST, ALL WORK WAS ACCOMPLISHED IAW GST WHICH STATED BLEND, ALODINE, PRIME AND PAINT SRM 51-70-03, CPM 51-21-04, 05, 06.  A/C WILL BE RELEASED UPON COMPLETION OF ALL WORK.
